Doctor insights on:
Pain in my chest. Lasted 30 minutes. Accompanied by a rapid heart rate (120) and perspiration. Center of chest. The pain woke me. Not a dull throb. Just a hot pain. About the size of a marble. I take no medication and have past midlife. It did not subside
Hello. Usually the pain of myocardial infarction is not so well circumscribed. However, you had tachycardia (rapid heart rate), chest pain, and diaphoresis (sweating) and you are not young. Didn't mention if your breathing was impacted. Although the actual event as it was occuring won't be captured on an ekg; I think it is still prudent to be evaluated. I do not know if you were having a cardiac arrythmia.
Here are possible symptoms of a mycocardial infarction (heart attack). Chest pain, tightness, squeezing or fullness is the most common presentation. However the pain can also present in the upper back, the upper middle abdomen, jaw, head, teeth or in the arms (left more than right). One could have nausea, vomiting or it could feel like indigestion or heartburn. Feeling short of breath, sweating and just feeling out of sorts can also occur. About a fourth of people have no significant symptoms during a heart attack.
Even though you are feeling fine now, I recommend that you advise your doctor of this event and that you be evaluated. Take care. ...Read more
Yes: Botox injections can be used for excessive underarm sweating. ...Read more
Well: You start with an exam to be sure your body is stable. Start here ...Read more
Maybe: A child near puberty may develop body odor. A younger child with body odor may have a hormone problem that can cause other signs of early puberty (rapid growth in height, deeper voice, pubic hair). Most often it is nothing serious. Your md will be able to tell you which category it is in. You can use a deodorant in a young child if needed. But figure out the cause first. ...Read more
My perspiration is so excessive that I need to change shirts twice a day, what can I do to stop this?
Sweat: One of the symptoms associated with some people's neuropathy is a problem with the balance between sympathetic (flight or fight) and parasympathetic nervous systems...One symptom of which is the regulation of body temperature by sweating...Can cause usually intermittent sweating issues...More or less than normal sweating or inappropriate sweating. ...Read more
Drysol, certain dri,: Best but costly is botox injected in to area of concern. Less costly are drysol applied nitely or certain dri ...Read more
Appearance?: Does it itch, burn, weep, or wheal? How long does it stay? ...Read more
Bacterial colonies: Normal sweat is non odorous and simply has a salty taste from loss of salt from the skin. If it is mal-odorous, it means that bacteria are growing and forming colonies. Frequent baths with anti-bacterial soap should take care of this. Also certain bacterial skin infections can cause malodorous sweat. ...Read more
Ck thyroid: Very little, check thyroid function.Get a more detailed answer ›
A friend of mine is confrunting a problem with severe underarm odor, but no perspiration. Washes a lot, but no result. What it could be?
antiperspirants: Consider trying an over the counter aluminum based antiperspirants/deodorants. And have your doctor take a visual look to make sure nothing else is going on. ...Read more
Currently am using aldry lotion for perspiration. Plz tell me is it better? Or should I discontinue it and start using drysol as you told it would help
What can be done for excessive perspiration after OTC deoderants and prescription deoderants have failed. Otc deoderants and prescription deoderants do not help.
Many people with this problem consider Botox treatments. Botox work for hyperhydrosis (excessive sweating) by temporarily blocking the nerves that stimulate sweating. This is a very popular option for many with the same issues. You should consult a dermatologist for more information/consultation.
All the best. ...Read more
Antiperspirants: High dose aluminum chloride containing antiperspirants will help. These are prescription but have helped many. Botox injections into the underarms are another option and have also helped many, but is a more costly alternative. Talk to your doc about this. ...Read more
Unlikely: You'd really have to eat the antiperspirant to get aluminum poisoning so don't do that. Just use it as directed on unbroken skin. If you're worried about it, there are antiperspirants or deodorants without aluminum. ...Read more
Other than on my arm pits and in between my chest, I don't perspire much. Even in those areas, perspiration is mild. Is that normal?
Mild sounds good: A person who doesn't sweat a lot. . . Sounds like a good thing, as long as he doesn't overheat during exercise. If he sweats enough during exercise to maintain a normal body temperature, then there shouldn't be any need to sweat even more. Increased sweating, in the U.S., can mean needing more antiperspirant and deodorant, needing more showers and more changes of clothing, feeling sticky, etc.... ...Read more
Water perspiration pours down my body whenever I expend minimal energy like getting dressed. This started shortly following a car accident..
I am sorry to hear this and hope you are getting better. That said, I think it would be a good idea for you to see a Psychologist to help you get back to where you were.
Please have your Primary doctor refer you.
Please let me know how things go. ...Read more
On extended tropical trip. High perspiration levels, but my sweat has no salt taste, zero. Using more salt on food plus electrolytes. Any dangers?
Salt less sweat: One's body will retain sodium when adapted to hot conditions. This has been well studied in soldiers in desert regions over weeks and months. The sweat becomes lower and lower in sodium. This is conservation. Yes, adding sodium on food plus potassium and magnesium is essential. ...Read more
I have been using voxamin. Seazed using it since 4 months. Facing irregular beat excess perspiration and tingling in head. Should I be checked seroton?
Luvox/ fluxoxamine: Serotonin syndrome is not the issue, but if you had a seizure on it, and are on other meds, you need your doctor to have you evaluated by a neurologist, you need a Luvox (fluvoxamine) blood level to see if it is too high, your psychiatrist should check for interactions with other bipolar meds (and I hope you are on at least one anticonvulsant mood stabilizer), and a test for cyp3a4, cyp1a2, cyp 2c19, cyp 2d6. The symptoms that you have are from Luvox (fluvoxamine) toxicity according to a monograph that I read. It recommended that you contact your doctor immediately should any of those symptoms occur. ...Read more